MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL 2GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL 2GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305435
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the lid was missing with a bd sharps coll 2gal red.This occurred with 6 containers and as discovered prior to use.The following information was provided by the initial reporter: it was reported that six lids were missing when the shipment was received.
 
Additional Manufacturer Narrative
H.6.Investigation: the actual product nor photo representation was provided.Also, a review of the device history record (dhr) was not possible since a lot number could not be provided.However, a review of non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to the reported incident, ¿missing lids¿.The weighing system has already been implemented for this containers manufacturing process to ensure the correct quantity of pieces per box before shipping.However, without the weighted label from the outermost box a root cause cannot be identified at this time.Unfortunately, the weighted label is required to identify or confirm this issue.Based on these findings, our investigation is inconclusive.
 
Event or Problem Description

Brand Name
BD SHARPS COLL 2GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9868126
Report Number2243072-2020-00467
Device Sequence Number16848473
Product Code FMI
UDI-Device Identifier50382903054355
UDI-Public50382903054355
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305435
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;